Avec cedram.org
Confluentes Mathematici
Rechercher un article
Recherche sur le site
Table des matières de ce fascicule | Article précédent | Article suivant
Antoine Lemenant
Rectifiability of non Euclidean planar self-contracted curves
Confluentes Mathematici, 8 no. 2 (2016), p. 23-38, doi: 10.5802/cml.31
Article PDF
Class. Math.: 53A04, 37N40, 49J52, 49J53, 52A10, 65K10
Mots clés: Self-contracted curve, uniformly convex norm, rectifiable curve, self-expanded curve, proximal algorithm

Résumé - Abstract

We prove that any self-contracted curve in $\mathbb{R}^2$ endowed with a $C^2$ and strictly convex norm, has finite length. The proof follows from the study of the curve bisector of two points in $\mathbb{R}^2$ for a general norm together with an adaptation of the argument used in [2].

Bibliographie

[1] J. Bolte, A. Daniilidis, O. Ley and L. Mazet, Characterizations of Łojasiewicz inequalities: subgradient flows, talweg, convexity, Trans. Amer. Math. Soc. 362 (2010), 3319–3363.
[2] A. Daniilidis, G. David, E. Durand-Cartagena and A. Lemenant Rectifiability of Self-contracted curves in the euclidean space and applications. J. Geom. Anal. 25 (2015), no. 2, 1211–1239.
[3] A. Daniilidis, R. Deville, E. Durand-Cartagena and L. Rifford Self contracted curves in Riemannian manifolds. Preprint. (2015)
[4] A. Daniilidis and Y. Garcia Ramos, Some remarks on the class of continuous (semi-)strictly quasiconvex functions, J. Optim. Theory Appl. 133 (2007), 37–48.
[5] A. Daniilidis, O. Ley and S. Sabourau, Asymptotic behaviour of self-contracted planar curves and gradient orbits of convex functions, J. Math. Pures Appl. 94 (2010), 183–199.
[6] S. Łojasiewicz, Une propriété topologique des sous-ensembles analytiques réels, in: Les Équations aux Dérivées Partielles, pp. 87–89, Éditions du centre National de la Recherche Scientifique, Paris, 1963.
[7] P. Manselli and C. Pucci, Maximum length of steepest descent curves for quasi-convex functions, Geom. Dedicata 38 (1991), 211–227.
[8] J. Palis and W. De Melo, Geometric theory of dynamical systems. An introduction, (Translated from the Portuguese by A. K. Manning), Springer-Verlag, New York-Berlin, 1982.  MR 669541
eISSN : 1793-7434

haut